# SDR FDEA201301310236

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351116
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE IS NUMEROUS SMALL SCRATCHES AND NICKS IN THE SKIN   BETWEEN BS 1420 - 1440 AND STR 26L TO 26R.  REPAIR CARRIED OUT IAW EA F-5310-155958.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
